Lagrangian submanifolds and Lefschetz pencils.



Downloads per month over past year

Auroux, Denis and Muñoz, Vicente and Presas, Francisco (2005) Lagrangian submanifolds and Lefschetz pencils. Journal of Symplectic Geometry, 3 (2). pp. 171-219. ISSN 1527-5256

[thumbnail of VMuñoz44.pdf] PDF
Restringido a Repository staff only

[thumbnail of VMuñoz44libre.pdf]

Official URL:


Given a Lagrangian submanifold in a symplectic manifold and a Morse function on the submanifold, we show that there is an isotopic Morse function and a symplectic Lefschetz pencil on the manifold extending the Morse function to the whole manifold. From this construction,we define a sequence of symplectic invariants classifying the isotopy classes of Lagrangian spheres in a symplectic 4-manifold.

Item Type:Article
Uncontrolled Keywords:Symplectic; Lefschetz pencil; Lagrangian submanifold
Subjects:Sciences > Mathematics > Geometry
ID Code:21115
Deposited On:29 Apr 2013 16:18
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page